# SDR IPXA12571811

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDING WINDOW LOCK BINDING.  ADJUSTED CAPT'S L-2 WINDOW LINK ARM LENGTH IAW AMM 56-11-02-5 AND FIG 504.  WINDOW TESTS GOOD FOR CAM/LATCH HANDLE LOADS. NO BINDING NOTED WHILE PUSH CHECKING WINDOW BY HAND.
